EconPapers    
Economics at your fingertips  
 

The Expression of the Drazin Inverse with Rank Constraints

Linlin Zhao

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: By using the matrix decomposition and the reverse order law, we provide some new expressions of the Drazin inverse for any 2 × 2 block matrix with rank constraints.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/390592

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:390592

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:390592